Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 40, Number 161

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Stability theory of difference approximations for multidimensional initial-boundary value problems
Daniel Michelson.
Math. Comp. 40 (1983), 1-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679433
On the finite element method for singularly perturbed reaction-diffusion problems in two and one dimensions
A. H. Schatz and L. B. Wahlbin.
Math. Comp. 40 (1983), 47-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679434
On convergence of monotone finite difference schemes with variable spatial differencing
Richard Sanders.
Math. Comp. 40 (1983), 91-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679435
Implicit, time-dependent variable grid finite difference methods for the approximation of a linear waterflood
Jim Douglas and Mary Fanett Wheeler.
Math. Comp. 40 (1983), 107-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679436
Collocation methods for boundary value problems on “long”\ intervals
Peter A. Markowich and Christian A. Ringhofer.
Math. Comp. 40 (1983), 123-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679437
Sharp error estimates for a finite element-penalty approach to a class of regulator problems
Goong Chen, Wendell H. Mills, Shun Hua Sun and David A. Yost.
Math. Comp. 40 (1983), 151-173
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679438
Block Runge-Kutta methods for the numerical integration of initial value problems in ordinary differential equations. I. The nonstiff case
J. R. Cash.
Math. Comp. 40 (1983), 175-191
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679439
Block Runge-Kutta methods for the numerical integration of initial value problems in ordinary differential equations. II. The stiff case
J. R. Cash.
Math. Comp. 40 (1983), 193-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679440
Additive Runge-Kutta methods for stiff ordinary differential equations
G. J. Cooper and A. Sayfy.
Math. Comp. 40 (1983), 207-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679441
Preconditioning and two-level multigrid methods of arbitrary degree of approximation
O. Axelsson and I. Gustafsson.
Math. Comp. 40 (1983), 219-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679442
A posteriori improvements for interpolating periodic splines
Thomas R. Lucas.
Math. Comp. 40 (1983), 243-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679443
A method for interpolating scattered data based upon a minimum norm network
Gregory M. Nielson.
Math. Comp. 40 (1983), 253-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679444
On the approximate calculation of double integrals
Moshe Levin.
Math. Comp. 40 (1983), 273-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679445
Quadratic pencils and least-squares piecewise-polynomial approximation
Boris Mityagin.
Math. Comp. 40 (1983), 283-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679446
Modified multilag methods for Volterra functional equations
P. H. M. Wolkenfelt.
Math. Comp. 40 (1983), 301-316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679447
An explicit quasi-Newton update for sparse optimization calculations
Angelo Lucia.
Math. Comp. 40 (1983), 317-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679448
A general orthogonalization technique with applications to time series analysis and signal processing
George Cybenko.
Math. Comp. 40 (1983), 323-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679449
On the convergence behavior of continued fractions with real elements
Walter Gautschi.
Math. Comp. 40 (1983), 337-342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679450
Chebyshev expansions for the Bessel function $J_{n}(z)$ in the complex plane
J. P. Coleman and A. J. Monaghan.
Math. Comp. 40 (1983), 343-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679451
On the numerical construction of ellipsoidal wave functions
F. M. Arscott, P. J. Taylor and R. V. M. Zahar.
Math. Comp. 40 (1983), 367-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679452
On the smallest $k$ such that all $k⋅2^{n}+1$ are composite
G. Jaeschke.
Math. Comp. 40 (1983), 381-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679453
Divisors of Mersenne numbers
Samuel S. Wagstaff.
Math. Comp. 40 (1983), 385-397
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679454
Sketch of a proof that an odd perfect number relatively prime to $3$ has at least eleven prime factors
Peter Hagis.
Math. Comp. 40 (1983), 399-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679455
Odd perfect numbers not divisible by $3$. II
Masao Kishore.
Math. Comp. 40 (1983), 405-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679456
Reviews and Descriptions of Tables and Books
Math. Comp. 40 (1983), 413-415
Abstract, references and article information
Full-text PDF Free Access    
Table errata: Methods of numerical integration\ [Academic Press, New York, 1975;\ MR 56 #7119]\ by P. J. Davis and P. Rabinowitz
T. Charles Chen.
Math. Comp. 40 (1983), 417
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 679457
Table Errata
Math. Comp. 40 (1983), 417
Abstract, references and article information
Full-text PDF Free Access